MathSciNet Relay Station
MathSciNet bibliographic data
MR2146192 (2006c:13028) 13F05 (13D05)
Glaz, Sarah The weak dimensions of Gaussian rings. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2507–2513 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement